# SDR DXTA202101024545

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 3,059 hours, 2,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE-UP FROM 1/1/21.  MAIN DOOR SILVER HANDLE IS BINDING AND CANNOT BE LOWERED TO THE LATCHED/CLOSED POSITION.  SAME THING HAPPENS WHEN TRYING TO CLOSE THE DOOR FROM THE OUTSIDE, THE EXTERNAL LATCH IS BINDING AS WELL.  DOOR REMAINS IN THE 'OPEN' POSITION.
